# SDR QXEA0002226

- Difficulty date: July 30, 2000
- Submitted: August 15, 2000
- Operation: Air carrier
- Aircraft: N484US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11234
- Aircraft time: 30,474 hours, 36,951 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Angle
- Condition: Loose
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- RIGHT VERTICAL CONNECTION ANGLE HAS LOOSE AND SMOKING HI-LOKS AT SPAR 1.  REPAIRED IAW FOKKER SRM 51-30-02.
